Jump to content
VA Disability Community via Hadit.com

 Ask Your VA Claims Question  

 Read Current Posts 

  Read Disability Claims Articles 
View All Forums | Chats and Other Events | Donate | Blogs | New Users |  Search  | Rules 

  • homepage-banner-2024-2.png

  • donate-be-a-hero.png

  • 0

Flat feet

Rate this question


Whodat

Question

Sitting in my lazyboy, just researching because can't do too much because of my pain. 

Let's see how I can communicate this effectively. I am service connected for Pes planus and Plantar fasciitis at 50%. Doing my research, this disability can cause other disabilities such as knees and back problems which I do have both with a diagnosis. 

As far as my back condition, it is currently on appeal as it has been since 2017.

I had filed for direct service connection for knees and back and was denied. 

If the VAMC recognizes that I have DDD/spondylosis and knee tendonitis, even though I did not file it as a secondary claim, if the medical professionals know that flat feet can cause these conditions, why wouldn't the VA consider it as a secondary condition? Why should I have to go back and re file to include secondary? 

 

Link to comment
Share on other sites

  • Answers 10
  • Created
  • Last Reply

Top Posters For This Question

Top Posters For This Question

Posted Images

Recommended Posts

  • 0
  • HadIt.com Elder

You need a nexus from a medical professional that YOUR  symptoms are secondary. The med examiner may or may not know that, in general, this CAN cause that. But you need a med professional to say YOUR primary condition  "X" causes "Y". Get a good nexus letter.

Link to comment
Share on other sites

  • 0
  • HadIt.com Elder

By the way, you didn't say, but a mental health could certainly develop from constant pain and it's affects on your work or interactions with others, such as depresion or anxiety for example. Hope you don't have any MH issues, but maybe an evaluation is in order if you have symptoms.

Link to comment
Share on other sites

  • 0

Thanks GB. I understand and agree about the nexus situation. 

I guess what I am not getting that I am currently working with a specialist through the VA, they do recognize the symptoms but will not document it. 

Now it appears that I have to use an outside source and start all over. 

I am not money chasing but seems to me that the VA knows that a vet will not quit. Now people like brokensoldier workload is getting larger. 

Link to comment
Share on other sites

  • 0
5 minutes ago, GBArmy said:

By the way, you didn't say, but a mental health could certainly develop from constant pain and it's affects on your work or interactions with others, such as depresion or anxiety for example. Hope you don't have any MH issues, but maybe an evaluation is in order if you have symptoms.

1000% 

any kind of physical disability is very taxing mentally...personally(dont want to speak for you) mine have piled on top of my already exhaustive mental health issues

good call out here!

Link to comment
Share on other sites

  • 0
6 minutes ago, GBArmy said:

By the way, you didn't say, but a mental health could certainly develop from constant pain and it's affects on your work or interactions with others, such as depresion or anxiety for example. Hope you don't have any MH issues, but maybe an evaluation is in order if you have symptoms.

Thanks for asking, I am at 70 on mental health. I am going to leave that one alone. 

My ratings are:

70 PTSD 

50 Pes Planus/Plantar Fasciitis 

20 shoulder Tendonitis

10 tinnitus 

 

 

 

 

 

Link to comment
Share on other sites

  • 0
  • HadIt.com Elder

Whodat Looks like you are in need of another 70% to get your combined up to 95% or 100%. 50% for Pes Planus means the VA has recognized the seriousness of your difficulty. It is not much of a stretch to say foot problems lead to back and knee issues. Keep looking for a good specialist that can get that connection for you.Trying to climb that VA Disability letter, keep digging. You received 10% for tinnitus; nothing on a direct hearing disability? How about GERD for stomach issues as a result from the meds you take. Check out the cautions on all your meds; all veterans should be aware of the results of taking the meds that are prescribed. Aspirin is a major contributor just by itself. Keep on trucken' brother.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Guidelines and Terms of Use